All I would ever get were the side effects and none of the benefits.
I am sure that what makes one sleepy makes another person fully energetic, it depends on every person. The good news is that there is an antipsychotic with no sedation.
In example I see someone on a forum telling that Zeldox made him energetic and sleep less - but my personal experience was exactly the opposite - I was unable take my head up from sleeping. It's called Serdolect: tried it myself, and it really works and doesn't make you sleepy. The bad news is that Abilify is about the only AP which activates people. I also tried about 10 antipsychotics already, and all have some side effects.
In any case I am asking - Is there any atipsychotic that makes energetic and makes no brain fog and normal or lesser sleep? Best of luck, Mirage I searched serdolect after your suggestion.
For those who doesn't want to read below, as a summary I am looking for a antipsychotic medication that will not make me sleepy, sleep, tired, brain foggy. Last 3 years bipolar was added to my illness because of SSRI (prozac) usage.
I will ask my pdoc about the recommendation.--------------------Hi. Anyway, my problem with the antipsychotics have been the sleeping, sleepiness, tiredness and brain fog issue. The only ones that did not make me sleepy or tired and with no brain fog was "Abilify" - Actually it did the opposite, gave me lots of energy but later it had lots of psychiatric side effects that I was unable to bear.
The other one was pimozide - it had some psychiatric side effects too.What I am looking for is a proven antipsyhotic that does not make sleep, sleepy, tired and the brain foggy.I am not asking the impossible I believe because Abilify was the one capable of doing so however later other side effects appeared. But it seems that it has a bad cardio effect and causes more deaths than other antipsychotics.Is there any other drug having the same effect I am looking for without fatal outcomes? If you search a bit more, you'll discover that later it was proven that it doesn't cause any more heart problems than other drugs.It happens that someone dies due to some heart arrhythmia or something caused by the drugs, and people start talking. If you are concerned about it, have your doctor monitor your ECG during the treatment. You may have to wait a few more years for the next generation of antipsychotics (those glutamate agonists).I've taken a few antipsychotics, but I don't even bother with meds now because I'm medication resistant.